Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mappings of exponentially integrable distortion: Decay of the Jacobian


Author: Antti Räbinä
Journal: Proc. Amer. Math. Soc. 146 (2018), 2897-2907
MSC (2010): Primary 30C65
DOI: https://doi.org/10.1090/proc/13860
Published electronically: April 4, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an integrability result on the reciprocal of the Jacobian determinant for a mapping of exponentially integrable distortion and thus answer a question raised by S. Hencl and P. Koskela.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C65

Retrieve articles in all journals with MSC (2010): 30C65


Additional Information

Antti Räbinä
Affiliation: Department of Mathematics and Statistics, P.O. Box 35 (MaD) FI-40014 University of Jyväskylä, Finland
Email: antti.t.rabina@jyu.fi

DOI: https://doi.org/10.1090/proc/13860
Keywords: Mappings of finite distortion, integrability, Jacobian
Received by editor(s): October 4, 2016
Received by editor(s) in revised form: June 8, 2017, and June 14, 2017
Published electronically: April 4, 2018
Additional Notes: The author was supported by the Academy of Finland.
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society